| Model Number |
401908 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
09/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A cardiac tamponade was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported tamponade could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
Event or Problem Description
Related manufacturer report number: 9680001-2018-00149, 3008452825-2018-00341, 2182269-2018-00127.Following a vt ablation procedure, a tamponade occurred.The procedure was completed with no performance issues noted and an echocardiogram immediately following the procedure was normal.The day following, the patient didn¿t feel well.An echocardiogram revealed a tamponade for which a pericardiocentesis was performed to stabilize the patient.